MathSciNet Relay Station
MathSciNet bibliographic data
MR1122058 (92f:65146) 65N55
Bramble, James H.; Pasciak, Joseph E. The analysis of smoothers for multigrid algorithms. Math. Comp. 58 (1992), no. 198, 467–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement